# SDR HEEA073112

- Difficulty date: May 10, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N973AE
- Make and model: Snias AS350B
- Aircraft serial: 3229
- Aircraft time: 731 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 150201182
- Part serial: 162423
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

150 TO 200 FEET OFF ACTUAL ALTITUDE.
